Growth of torsion subgroups of elliptic curves over number fields without rationally defined CM

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 122
  • Download : 0
Publisher
Academic Press
Issue Date
2024-05
Language
English
Citation

Journal of Number Theory, v.258, no.5, pp.1 - 21

ISSN
0022-314X
URI
http://hdl.handle.net/10203/318019
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0